# SDR RAIA201702130001

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 37,169 hours, 21,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE. R & R THE LIGHT, OPS CHECKED GOOD.
